MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH SUTURE CINCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH SUTURE CINCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number CNH-G01-000
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a050702 is being used to capture the reportable event of cinch failed to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that an upper gi pan endoscopy was performed on (b)(6) 2025.During the procedure, the physician reported that the overstitch suture cinch could not be cut.The procedure was completed with another of the same device.There were no patient complications as a result of this event.Note: this report pertains to two of two overstitch suture cinch used in the same procedure.

Brand Name
OVERSTITCH SUTURE CINCH
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22177946
Report Number3005099803-2025-02676
Device Sequence Number9408669
Product Code OCW
UDI-Device Identifier20811955020678
UDI-Public(01)20811955020678(11)240523(17)270523(10)AF06039
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-G01-000
Device Catalogue NumberCNH-G01-000
Device Lot NumberAF06039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/10/2025
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale